# SDR CALA2025070306189

- Difficulty date: July 1, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 66,576 hours, 24,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140A98724
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 967+5/LBL 15... ELONGATED HOLES AND CORROSION.   REMOVED AND REPLACED FLOOR SUPPORT BETWEEN STA 967 AND 986.35LBL 15 INCHES PER SRM 51-40-02-0G-0 AND DWG 140A9870 WORK ACCOMPLISHED BY  V935074 AND INS 223
